WIT Press


On A Joint Distribution Of Two Successive Surf Parameters

Price

Free (open access)

Paper DOI

10.2495/CP090081

Volume

126

Pages

12

Page Range

85 - 96

Published

2009

Size

470 kb

Author(s)

D. Myrhaug & H. Rue

Abstract

A joint distribution of two successive surf parameters is provided, and it is represented by a bivariate lognormal distribution. Consequently the joint distribution of two successive breaker indices is represented by a bivariate lognormal distribution. The application of the surf parameter distribution is exemplified by estimating the probability of two successive breakers on slopes by using wave parameters corresponding to typical field conditions. Keywords: bivariate lognormal distribution, surf zone, surf parameter, breaker index, breaking waves.

Keywords

bivariate lognormal distribution, surf zone, surf parameter, breaker index, breaking waves